Justification of Frommer's method for systems of class $C^\infty$
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 562-572
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a1,
author = {A. F. Andreev},
title = {Justification of {Frommer's} method for systems of class $C^\infty$},
journal = {Differencialʹnye uravneni\^a},
pages = {562--572},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a1/}
}
A. F. Andreev. Justification of Frommer's method for systems of class $C^\infty$. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 562-572. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a1/